# SDR 96ZZZX4279

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7885S
- Make and model: Bell 47G-5
- Aircraft serial: 7873
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft Veny
- Part number: 476452691
- Condition: Plugged
- Location: T/R Gearbox
- Component: 476400751
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW REPLACMENT PART FROM BELL.  DURING RECEIVING INSPECTION, NOTICED .1250 INCH HOLE DRILLED IN SHAFT TO VENT GEARBOX WAS PLUGGED SOLID WITH GRAY COATING THAT WAS APPLIED TO INTERIOR OF SHAFT FOR CORROSION PROTECTION.  SUBMITTER STATED THIS COULD POSSIBLY CAUSE OIL LEAKS IN SERVICE.
